# SDR SWIA2020033049646

- Difficulty date: February 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Excess Play
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR HAS PLAY         (C-CHECK)   RO:3/26/2020REMOVED AND REINSTALLED L/H MLG DOOR IAW CRJ200 AMM TASK.
